MAUDE Adverse Event Report: EBR SYSTEMS INC. WISE CRT SYSTEM; TRANSMITTER

EBR SYSTEMS INC. WISE CRT SYSTEM; TRANSMITTER
Model Number MODEL 4100
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The m3100 battery (s/n (b)(6)) and m4100 transmitter (s/n (b)(6)) remain implanted within the patient.Programmer logs and battery curve analysis revealed that battery fluctuations began around day 1296 post implant with an approximate date of (b)(6) 2025.The 100mv variation over the past 180 days is consistent with the failure pattern seen in kryoflex-related issues.The voltage instability, characterized by large voltage swings, is consistent with excessive current draw.As the model 4100 transmitter was not returned for analysis, the root cause of the erratic battery curve could not be determined.However, the transmitter's serial number falls within the scope of capa 22-007, which was initiated to address feedthrough failures.
 
Event or Problem Description
During a routine 4-year follow-up at (b)(6), fluctuations in battery voltage were observed on the battery performance curve of the patient's wise crt (cardiac resynchronization therapy) system.To date, there have been no reported adverse clinical outcomes or sequelae attributed to the device or the observed battery voltage fluctuations.

Brand Name
WISE CRT SYSTEM
Common Device Name
TRANSMITTER
Manufacturer (Section D)
EBR SYSTEMS INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
MDR Report Key22745622
Report Number3013596742-2025-00010
Device Sequence Number4526677
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2023
Device Model NumberMODEL 4100
Device Lot Number210331-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown